Results 1 to 7 of 7

Thread: Melanotan 2 darkens hair?

  1. #1 8th May 2018 
    vinn89's Avatar
    Join Date
    Jan 2018
    Posts
    14
    Thanks
    1
    Thanked 0 Times in 0 Posts

    Melanotan 2 darkens hair?

    I'm curious about this effect. If you have any experience with it please post in this thread, along with what dose you were on. I used MT2 a few years back just for a couple of weeks, but I started noticing darker facial hair whereas I'm usually light blonde. I was on a low dose too. I'm wondering if MT2 would be likely to darken my head hair as well (light blonde) if I stay on it longer.
  2. #2 9th May 2018 
    firedan5415's Avatar
    Join Date
    Oct 2012
    Posts
    129
    Thanks
    0
    Thanked 11 Times in 11 Posts
    QUOTE=vinn89;46919I'm curious about this effect. If you have any experience with it please post in this thread, along with what dose you were on. I used MT2 a few years back just for a couple of weeks, but I started noticing darker facial hair whereas I'm usually light blonde. I was on a low dose too. I'm wondering if MT2 would be likely to darken my head hair as well (light blonde) if I stay on it longer./QUOTE

    You're injecting yourself with a research chemical without never having done any research on it's side effects? Of course MT2 darkens facial hair. It can also darken the hair on your head if you use higher doses.
  3. #3 12th May 2018 
    vinn89's Avatar
    Join Date
    Jan 2018
    Posts
    14
    Thanks
    1
    Thanked 0 Times in 0 Posts
    QUOTE=firedan5415;46958You're injecting yourself with a research chemical without never having done any research on it's side effects? Of course MT2 darkens facial hair. It can also darken the hair on your head if you use higher doses./QUOTE

    I know it's a possible side effect, I'm just trying to get a better idea of what dose this occurs at. Did you experience this side effect?
  4. #4 13th May 2018 
    firedan5415's Avatar
    Join Date
    Oct 2012
    Posts
    129
    Thanks
    0
    Thanked 11 Times in 11 Posts
    QUOTE=vinn89;46997I know it's a possible side effect, I'm just trying to get a better idea of what dose this occurs at. Did you experience this side effect?/QUOTE

    It depends on your skin type. Most users will experience this side effect, regardless of dose.
  5. #5 13th May 2018 
    vinn89's Avatar
    Join Date
    Jan 2018
    Posts
    14
    Thanks
    1
    Thanked 0 Times in 0 Posts
    I would say my skin type is between 1 and 2. I've seen some people say that they experienced beard darkening but no hair darkening, which is why I asked. Since the hair on my head is so light even the smallest amount of pigment would make a big difference.
  6. #6 14th May 2018 
    Refeal999's Avatar
    Join Date
    May 2018
    Posts
    7
    Thanks
    5
    Thanked 2 Times in 2 Posts
    I have a question to you. You used it before 1 year ago. Didn't you see any reaction when you used it?
  7. #7 14th May 2018 
    vinn89's Avatar
    Join Date
    Jan 2018
    Posts
    14
    Thanks
    1
    Thanked 0 Times in 0 Posts
    I was on a low dose for just a few weeks. The only thing I noticed was my facial hair started growing in a bit darker. Apart from that no side effects.

Similar Threads

  1. Hair color change on Melanotan?
    By Semin in forum Melanotan Forum
    Replies: 4
    Last Post: 7th September 2018, 08:51 PM
  2. Melanotan and hair loss?
    By kmela in forum Melanotan Forum
    Replies: 21
    Last Post: 16th February 2016, 04:50 AM
  3. Before and after photos of hair and facial hair darkening?
    By Lolliwobble in forum Melanotan Forum
    Replies: 3
    Last Post: 29th January 2016, 12:51 AM

Tags for this Thread